# SDR C77A2020012100001

- Difficulty date: January 21, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 31,561 hours, 19,537 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031037021
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN BNA, GOUGE DAMAGE WAS DISCOVERED ON THE LH WING LEADING EDGE SKIN OUTBOARD OF RIB 40. REFERENCE ETD2020-170-000683-A FIGURE 1 FOR DAMAGE LOCATION AND DETAILS. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2020-170-000683-A. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE GOUGE DAMAGE LOCATED ON THE P/N 170-31037-021 LEADING EDGE SKIN OUTBOARD OF RIB 40 ON THE LH WING. THE DAMAGE WILL BE REPAIRED BY CUT-OUT AND INTERNAL DOUBLER INSTALLATION PER 
ETD2020-170-000683-A. BECAUSE THE LH WING LE SKIN IS A PSE AND THIS REPAIR IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. EO E175-57MR-019
